Open Access
Volume 56, Number 1, January-February 2022
Page(s) 151 - 175
Published online 07 February 2022
  1. M. Beccari, M. Hutzenthaler, A. Jentzen, R. Kurniawan, F. Lindner and D. Salimova, Strong and weak divergence of exponential and linear-implicit euler approximations for SPDEs with superlinearly growing nonlinearities. Preprint arXiv:1903.06066 (2019). [Google Scholar]
  2. S. Boyaval, S. Martal and J. Reygner, Finite-volume approximation of the invariant measure of a viscous stochastic scalar conservation law. IMA J. Numer. Anal. (2021). DOI: 10.1093/imanum/drab049 [Google Scholar]
  3. C.-E. Bréhier, Approximation of the invariant measure with an Euler scheme for stochastic PDEs driven by space-time white noise. Potential Anal. 40 (2014) 1–40. [CrossRef] [MathSciNet] [Google Scholar]
  4. C.-E. Bréhier, Influence of the regularity of the test functions for weak convergence in numerical discretization of SPDEs. J. Complexity 56 (2020) 101424. [CrossRef] [MathSciNet] [Google Scholar]
  5. C.-E. Bréhier and L. Goudenège, Weak convergence rates of splitting schemes for the stochastic Allen-Cahn equation. BIT 60 (2020) 543–582. [CrossRef] [MathSciNet] [Google Scholar]
  6. C.-E. Bréhier and M. Kopec, Approximation of the invariant law of SPDEs: error analysis using a Poisson equation for a full-discretization scheme. IMA J. Numer. Anal. 37 (2017) 1375–1410. [MathSciNet] [Google Scholar]
  7. C.-E. Bréhier and G. Vilmart, High order integrator for sampling the invariant distribution of a class of parabolic stochastic PDEs with additive space-time noise. SIAM J. Sci. Comput. 38 (2016) A2283–A2306. [CrossRef] [Google Scholar]
  8. M. Cai, S. Gan and X. Wang, Weak convergence rates for an explicit full-discretization of stochastic Allen-Cahn equation with additive noise. J. Sci. Comput. 86 (2021) 1–30. [CrossRef] [MathSciNet] [Google Scholar]
  9. S. Cerrai, Second Order PDE’s in Finite and Infinite Dimension: A Probabilistic Approach. Vol. 1762 of Lecture Notes in Mathematics. Springer-Verlag, Berlin (2001). [CrossRef] [Google Scholar]
  10. Z. Chen, S. Gan and X. Wang, A full-discrete exponential Euler approximation of the invariant measure for parabolic stochastic partial differential equations. Appl. Numer. Math. 157 (2020) 135–158. [CrossRef] [MathSciNet] [Google Scholar]
  11. J. Cui and J. Hong, Strong and weak convergence rates of a spatial approximation for stochastic partial differential equation with one-sided Lipschitz coefficient. SIAM J. Numer. Anal. 57 (2019) 1815–1841. [CrossRef] [MathSciNet] [Google Scholar]
  12. J. Cui, J. Hong and L. Sun, Weak convergence and invariant measure of a full discretization for parabolic SPDEs with non-globally Lipschitz coefficients. Stoch. Process. Appl. 134 (2021) 55–93. [CrossRef] [Google Scholar]
  13. G. Da Prato and J. Zabczyk, Ergodicity for Infinite-Dimensional Systems. Vol 229 of London Mathematical Society Lecture Note Series. Cambridge University Press, Cambridge (1996). [CrossRef] [Google Scholar]
  14. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions. Vol. 152 of Encyclopedia of Mathematics and its Applications, 2nd edition. Cambridge University Press, Cambridge (2014). [CrossRef] [Google Scholar]
  15. I. Gyöngy, S. Sabanis and D. Šiška, Convergence of tamed Euler schemes for a class of stochastic evolution equations. Stoch. Partial Differ. Equ. Anal. Comput. 4 (2016) 225–245. [MathSciNet] [Google Scholar]
  16. J. Hong and X. Wang, Invariant Measures for Stochastic Nonlinear Schrödinger Equations: Numerical Approximations and Symplectic Structures. Vol. 2251 of Lecture Notes in Mathematics. Springer, Singapore (2019). [CrossRef] [Google Scholar]
  17. M. Hutzenthaler and A. Jentzen, Numerical approximations of stochastic differential equations with non-globally Lipschitz continuous coefficients. Mem. Amer. Math. Soc. 236 (2015) v+99. [Google Scholar]
  18. M. Hutzenthaler, A. Jentzen and P.E. Kloeden, Strong and weak divergence in finite time of Euler’s method for stochastic differential equations with non-globally Lipschitz continuous coefficients. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 467 (2011) 1563–1576. [MathSciNet] [Google Scholar]
  19. M. Hutzenthaler, A. Jentzen and P.E. Kloeden, Strong convergence of an explicit numerical method for SDEs with nonglobally Lipschitz continuous coefficients. Ann. Appl. Probab. 22 (4) 1611–1641. [Google Scholar]
  20. A. Jentzen and P.E. Kloeden, Overcoming the order barrier in the numerical approximation of stochastic partial differential equations with additive space-time noise. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 465 (2009) 649–667. [MathSciNet] [Google Scholar]
  21. G.J. Lord, C.E. Powell and T. Shardlow, An Introduction to Computational Stochastic PDEs. Cambridge Texts in Applied Mathematics. Cambridge University Press, New York, 2014. [CrossRef] [Google Scholar]
  22. G.N. Milstein and M.V. Tretyakov, Computing ergodic limits for Langevin equations. Phys. D 229 (2007) 81–95. [CrossRef] [MathSciNet] [Google Scholar]
  23. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators. 2nd edition. Johann Ambrosius Barth, Heidelberg (1995). [Google Scholar]
  24. X. Wang, An efficient explicit full discrete scheme for strong approximation of stochastic Allen-Cahn equation. Stoch. Processes App. 130 (2020) 6271–6299. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you